Feb 16, 2007
did you get any info about fuzeon and hydrops? i also have a similiar problem with balance and have been on fuzeon for three years.
| Response from Ms. Salisbury
Hi, The information from the company did not show an increased incidence of Hydrops (meniere's disease) while on Fuzeon. Usually balance and dizzy spells are associated with an innner ear disturbance. Ask your practitioner to refer you to specialist for Ears, Nose and Throat. Carol
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting AIDS From Condom Broke?
- Does HIV Cause Dry Cough?
- Jock Itch Could I Have Acute HIV Infection
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Chances Of Catching AIDS From Blowjob From A Prostitute
- Blood In Semen After Sex With Stripper Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.